# SDR ABXA2024050387

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 89,761 hours, 30,969 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Part number: 285T0017104
- Part serial: D05947
- Condition: Malfunctioned
- Location: Rudder
- Part time: 81,460 hours, 81,460 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO EICAS MSG & DISCRETE LIGHT CAME ON TAXI OUT AC RETURNED TO GATE AND MAINTENANCE GROUNDED AC . MAINTENANCE DEFERRED  RUDDER RATIO SYSTEM . IAW  ABX-MEL -27-21-1.  AND REMOVED/REPLACED CSEU M538 1 RIGHT, PERFORMED RUDDER RATIO OPS OK PER AMM 27-21-00. DI 51456 CONTINUE OPEN PART EFF VERIFIED. NEXT NEXT LEG ACCOMPLISHED RUDDER RATIO BITE IAW FIM 27-09. FT 814. MODULE FAULT WAS SET ON RIGHT MODULE, FULT CLEARED. ACCOMPLISHED TEST MULTIPLE TIME, NO FAULTS NOTED. THIS ACTION CLOSES DI, PLACARD REMOVED. NO MEL RE-ACTIVATION APPLIED.
